Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 24, Issue 1, Summer 1990  pp. 85-103.

Local spectral properties of constant coefficient differential operators in L^p(R^N)

Authors Ernst Albrecht (1) and Werner J. Ricker (2)
Author institution: (1) Fachbereich Mathematik, Universität des Saarlandes, D-6600 Saarbrücken, Fed. Rep. Germany.
(2) School of Mathematics, University of N.S.W. Kensington, N.S.W , 2033, Australia.


Contents    Full-Text PDF